See Alike in...

Alike App

Browser

Showyourbones33

368d

Why do I always have diarrhea

Top reply
    • Chrissyposi

      363d

      If it’s really bad, I would recommend an OTC liquid medicine and see if that helps. I am not a doctor in anyway but I get this all the time too and Imodium works for me. Try not to rely on it but it can help ease it a little. Or try Miralax (if you have, benefiber does the same). But talk to your doctor because it could be related to something specific or medications you are taking

    • Chrissyposi

      363d

      If it’s really bad, I would recommend an OTC liquid medicine and see if that helps. I am not a doctor in anyway but I get this all the time too and Imodium works for me. Try not to rely on it but it can help ease it a little. Or try Miralax (if you have, benefiber does the same). But talk to your doctor because it could be related to something specific or medications you are taking

    • SecondChance

      368d

      Why does everyone have to be so shitty in here..... 🙌

    • 100Percent_K

      368d

      There’s a lot of reasons why you can have diarrhea. Being assessed by a GI is your best bet to understand why

    • Smileys

      368d

      One main reason is gut microbiome imbalance. Parasites. These are often not assessed but they are in the functional health coaches

      • 100Percent_K

        368d

        @Smileys get out of here with the parasite nonsense

        • Smileys

          368d

          @100Percent_K you should educate yourself in the topic beside shutting down someone

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

There could be several reasons for chronic diarrhea. It could be due to medications you are taking, a reaction to antibiotics, or it could be related to a condition like IBS or Crohn's disease. Anxiety can also trigger symptoms like diarrhea. If you have disordered eating and a colostomy bag, frequent changes in diet or relapses could potentially cause diarrhea as well.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion